# SDR CA100915003

- Difficulty date: September 8, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE33111U
- System (JASC): 8000 · Engine Starting System
- Part: Switch
- Part number: MS2465823D
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

CAWI SYS ACTIVATED IN FLIGHT UN-COMMANDED.  FLIGHT CREW PULLED SYS CIRCUIT BREAKERS AND ENGINE PARAMETERS RETURNED TO NORMAL. CAWI CONTROL SWITCH FOUND SHORTING INTERNALLY-SWITCH REPLACED AND ACFT RETURNED TO SERVICE.
